# SDR SWAA2012061104789

- Difficulty date: May 23, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 58,496 hours, 48,207 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546556
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT BS 887, STR 5R.  REMOVED AND REPLACED CLIP IAW BAC DWG & SRM.
